Home > APM>

Dr. Claudio Cuevas

Mathematics Department

Federal University of Pernambuco, Brazil

Associate Professor

Email: cch@dmat.ufpe.br


1996  Ph.D., Federal University of Pernambuco, Mathematics Department

1990  M.Sc., Federal University of Pernambuco, Mathematics Department

1988  B.Sc., University of Santiago of Chile, Mathematics Department.


  1. Regularity of Di_erence Equations on Banach Spaces, with R.P.Agarwal and C.Lizama, Springer, Cham Heidelberg New York Dordrecht London, 2014, ISBN 978-3-319-06446-8, ISBN 978-3-319-06447-5 (eBook), 232pp, DOI: 10.1007/978-3-319-06447-5.
  2. On fractional heat equations with nonlocal initial conditions, with B de Andrade and H. Soto, Proceedings of the Edinburgh Mathematical Society, Cambridge University Press. DOI:10.1017/S0013091515000590.
  3. Second order abstract neutral functional differential equations, with H. Henriquez,Journal of Dynamics and Di_erential Equations, Springer.
  4. Asymptotic Periodicity for Flexible Structural Systems and Applications, with B. de Andrade, C. Silva and H. Soto, Acta Applicandae Mathematicae, Springer. DOI:10.1007/s10440-015-0032-3.
  5. Lp-boundedness and topological structure of solutions for fexible structural systems, with F. Andrade, F. Dantas and H. Soto, Mathematical Methods in the Applied Sciences,John Wiley & Sons. To appear.
  6. Semi-classical dispersive estimates, with F. Cardoso and G. Vodev, Math. Zeitschrift, Springer-Verlag. DOI: 10.1007/s00209-014-1314-6. Volume 278 (2014), 251-277.
  7. Resolvent estimates for perturbations by large magnetic potentials, with F. Cardoso and G. Vodev, Journal of Mathematical Physics, American Institute of Physics (AIP) Publishing, 55, 023502 (2014), 8pp, DOI: 10.1063/1.4863895.
  8. Asymptotic analysis for Volterra difference equations, with M. Choquehuanca and H. Soto, Asymptotic Analysis, IOS PRESS, The Netherlands, Volume 88 (3) (2014), 125-164, DOI: 10.3233/ASY-131213.
  9. About the behavior of solutions for Volterra difference equations with in_nite delay, with A. Castro, F. Dantas and H. Soto, Journal of Computational and Applied Mathematics, Elsevier, 255 (2014), 44-59, DOI: 10.1016/j.cam.2013.04.033.
  10. Approximate controllability of second-order distributed systems", with H. Henriquez,Mathematical Methods in the Applied Sciences, John Wiley & Sons, Volume 37 (2014), 2372-2392, DOI:10.1002/mma.2983.
  11. High frequency resolvent estimates for perturbations by large long-range magnetic potentials and applications to dispersive estimates", with F. Cardoso and G. Vodev, Annales Henri Poincar_e, Springer Basel AG, 14 (2013), 95-117, DOI 10.1007/s00023-012-0178-8.
  12. Almost automorphy for abstract neutral di_erential equation via control theory, with H. Henriquez, Annali di Matematica Pura ed Applicata, Springer-Verlag, 192 (2013),393-405. DOI: 10.1007/s10231-011-0229-7.
  13. Asymptotically periodic solutions of neutral partial di_erential equations with innite delay, with A. Caicedo, H. Henr__quez, Communications on Pure and Applied Analysis, American Institute of Mathematical Sciences (AIMS), Volume 12, Number5, September 2013, pp. 2031-2068, DOI:10.3934/cpaa.2013.12.
  14. Stabilization of Distributed Control Systems with Delay, with A. Caicedo, H. Henriquez and M. Rabelo, Systems & Control Letters, Elsevier, The Netherlands,Vol. 60 (9) (2011), 675-682, DOI:10.1016/j.sysconle.2011.04.012.
  15. High frequency dispersive estimates for the Schrodinger equation in high dimensions",with F. Cardoso and G. Vodev, Asymptotic Analysis, IOS PRESS, The Netherlands, Volume 71, Number 4, 2011, 207-225, Doi:10.3233/ASY-2010-1020.
  16. Perturbation Theory, Stability, Boundedness and Asymptotic Behavior for SecondOrder Evolution Equation in Discrete Time, with A. Castro, Journal of DifferenceEquations and Applications, Taylor & Francis, London, UK, Vol. 17 (3) 2011, 327-358.
  17. Asymptotic periodicity for some evolution equations in Banach spaces, with R.P.Agarwal, H. Soto and M. El-Gebeily, Nonlinear Analysis, 74 (2011), 1769-1798, DOI: 10.1016/j.na.2010.10.051.
  18. Existence results for a fractional neutral integro-di_erential equations with statedependent delay", with J.P.C. dos Santos and M. Arjunan, Computer & Mathematicswith Applications, Elsevier, Oxford UK, 62 (2011) 1275-1283.
  19. Mild solutions for impulsive neutral functional di_erential equations with statedependent delay, with G. N'Gu_er_ekata and M. Rabelo, Semigroup Forum, Springer-Verlag, vol. 80, 2010, 375-390.
  20. S-asymptotically-periodic and asymptotically-periodic solutions to semilinear Cauchy problems with non dense domain", with B. de Andrade, Elsevier-USA, Nonlinear Analysis Series A: Theory, Methods and Applications, 72 (2010), 3190-3208, DOI:10.1016/j.na.2009.12.016.
  21. Semilinear evolutions equations on discrete time and maximal regularity, with C.Lizama, J. Math. Anal. Appl., 361(2010), 234-245, Elsevier-USA.

Profile Details